研究领域

复几何、复代数几何

教育背景

2012年    加州大学洛杉矶分校(UCLA) 博士

工作经历

2019   至今    教授                     清华大学丘成桐数学科学中心
2016-2018    研究员                  中国科学院数学所
2015-2016    副研究员               中国科学院数学所
2012-2015    Boas助理教授       美国西北大学

荣誉与奖励

2018年   ICCM 最佳论文奖

发表论文

D. Li, W.-H. Ou, Xiaokui Yang, On projective varieties with strictly nef tangent bundles.
J. Math. Pures Appl.  128 (2019), 140-151. [journal][arXiv]

 

Xiaokui Yang, A partial converse to the Andreotti-Grauert theorem.
Compositio Math. 155 (2019), 89-99. [journal][arXiv]


Xiaokui Yang, Scalar curvature on compact complex manifolds.
Tran. Amer. Math. Soc. 371 (2019), 2073-2087. [journal][arXiv]


Xiaokui Yang, RC positivity, rational connectedness and Yau's conjecture.
Camb. J. Math. 6 (2018), 183-212. [journal][arXiv]


V. Tosatti, B. Weinkove, Xiaoui Yang, The Kähler-Ricci flow, Ricci-flat metrics and collapsing limits.
Amer. J. Math. 140 (2018), 653-698. [journal][arXiv]


B.-L. Chen, Xiaokui Yang, Compact Kähler manifolds homotopic to negatively curved Riemannian manifolds.  
Math. Ann. 370 (2018), 1477-1489. [journal][arXiv]


Xiaokui Yang, F.-Y. Zheng, On real bisectional curvature for Hermitian manifolds.
Tran. Amer. Math. Soc. 371 (2018), 2703-2718. [journal][arXiv]


V. Tosatti, Xiaokui Yang, An extension of a theorem of Wu-Yau.   
J. Differential Geom. 107 (2017), 573-579. [journal][arXiv]


Xiaokui Yang, Big vector bundles and compact complex manifolds with semi-positive tangent bundle.  
Math. Ann. 267 (2017), 251-282. [journal][arXiv]


K.-F. Liu, Xiaokui Yang, Ricci curvatures on Hermitian manifolds.  
Tran. Amer. Math. Soc. 369 (2017), 5157-5196. [journal][arXiv]


Xiaokui Yang, Hermitian manifolds with semi-positive holomorphic sectional curvature.  
Math. Res. Lett. 23 (2016), 939-952. [journal][arXiv]


V. Tosatti, Y. Wang, B. Weinkove, Xiaokui Yang. C2,α estimates for nonlinear elliptic equations in complex and almost complex geometry.
Calc. Var. PDE. 54 (2015), 431-453. [journal][arXiv]


V. Tosatti, B. Weinkove, Xiaokui Yang, Collapsing of the Chern-Ricci flow on elliptic surfaces.
Math. Ann. 362 (2015), 1223-1271. [journal][arXiv]


K.-F. Liu, S. Rao, Xiaokui Yang, Quasi-isometry and deformations of Calabi-Yau manifolds.
Invent. Math. 199 (2015), 423-453. [journal][arXiv]


K.-F. Liu, Xiaokui Yang, Curvatures of direct image sheaves of vector bundles and applications I.
J. Differential Geom. 98 (2014), 117-145. [journal][arXiv]


K.-F. Liu, X.-F. Sun, Xiaokui Yang, Positivity and vanishing theorems for ample vector bundles.
J. Algebraic Geom. 22 (2013), 303-331. [journal][arXiv


  • 联系我们
  • 北京市海淀区清华大学静斋
    丘成桐数学科学中心100084
  • +86-10-62773561 
  • +86-10-62789445 
  • ymsc@tsinghua.edu.cn
版权所有© 2018 丘成桐数学科学中心